PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2016 | 4 | 1 | 233-246
Tytuł artykułu

Ranks of permutative matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new type of matrix, termed permutative, is defined and motivated herein. The focus is upon identifying circumstances under which square permutative matrices are rank deficient. Two distinct ways, along with variants upon them are given. These are a special kind of grouping of rows and a type of partition in which the blocks are again permutative. Other, results are given, along with some questions and conjectures.
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
1
Strony
233-246
Opis fizyczny
Daty
otrzymano
2015-10-26
zaakceptowano
2016-05-07
online
2016-06-03
Twórcy
autor
  • Department of Mathematics, College of William and Mary, P.O.Box 8795, Williamsburg, VA 23187
  • Department of Mathematics, College of William and Mary, P.O.Box 8795, Williamsburg, VA 23187
  • Department of Mathematics, College of William and Mary, P.O.Box 8795, Williamsburg, VA 23187
autor
  • Department of Mathematics, College of William and Mary, P.O.Box 8795, Williamsburg, VA 23187
Bibliografia
  • [1] http//oeis.orgwikiUser:Alexander_Adam#The_rank_of_the_modular_multiplication_table
  • [2] J, Dénes and A. D. Keedwell. Latin squares and their applications. New York-London: Academic Press. p. 547. ISBN 0-12- 209350-X. MR 351850, 1974.
  • [3] S. Furtado and C. R. Johnson. On the similarity classes among products of m nonsingular matrices in various orders. Linear Algebra Appl., v. 450, p. 217-242, 2014. [WoS]
  • [4] C. F. Laywine and G. L. Mullen. Discrete mathematics using Latin squares. Wiley-Interscience Series in Discrete Mathematics and Optimization. New York: John Wiley & Sons, Inc., pp. xviii+305. ISBN 0-471-24064-8. MR 1644242, 1998.
  • [5] P. Paparella. Realizing Suleimanova-type Spectra via Permutative Matrices, Electron. J. Linear Algebra, 31, 306-312, 2016. [WoS]
  • [6] H. R. Sule˘imanova. Stochasticmatrices with real characteristic numbers. Doklady Akad. Nauk SSSR (N.S.), 66:343-345, 1949.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2016-0022
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.